Break (1069); Fracture (1260); Capturing Problem (2891)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
06/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a device change out, fracture, insulation breach and high thresholds were seen on right ventricular (rv) lead.The lead was capped and replaced on (b)(6) 2026.The patient is in stable condition.